# SDR AALA20011942

- Difficulty date: October 22, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 23H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRING AT SEAT 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
